# SDR HEEA065111

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 71252
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO CAUSED RATE NEEDLE TO MOVE WHILE AIRCRAFT STATIC.
